# SDR AALA20120304002

- Difficulty date: March 3, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 66,923 hours, 35,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROW 3D INOPERATIVE.  REPLACED CONNECTOR PLUG AT ROW 3D.  OPS CHECK NORMAL.
